MULTIPLE SOLITON AND BISOLITON BOUND-STATE SOLUTIONS OF SINE-GORDON EQUATION AND RELATED EQUATIONS IN NONLINEAR OPTICS

P J CAUDREY, J C EILBECK, J D GIBBON, R K BULLOUGH

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)L112-L115
Number of pages4
JournalJournal of Physics A: Mathematical and General
Volume6
Issue number8
Publication statusPublished - 1973

Cite this

@article{1b6b20fdb85442829e875a3e6e63cc21,
title = "MULTIPLE SOLITON AND BISOLITON BOUND-STATE SOLUTIONS OF SINE-GORDON EQUATION AND RELATED EQUATIONS IN NONLINEAR OPTICS",
author = "CAUDREY, {P J} and EILBECK, {J C} and GIBBON, {J D} and BULLOUGH, {R K}",
year = "1973",
language = "English",
volume = "6",
pages = "L112--L115",
journal = "Journal of Physics A: Mathematical and General",
issn = "0305-4470",
publisher = "IOP Publishing",
number = "8",

}

MULTIPLE SOLITON AND BISOLITON BOUND-STATE SOLUTIONS OF SINE-GORDON EQUATION AND RELATED EQUATIONS IN NONLINEAR OPTICS. / CAUDREY, P J ; EILBECK, J C ; GIBBON, J D ; BULLOUGH, R K .

In: Journal of Physics A: Mathematical and General, Vol. 6, No. 8, 1973, p. L112-L115.

Research output: Contribution to journalLetter

TY - JOUR

T1 - MULTIPLE SOLITON AND BISOLITON BOUND-STATE SOLUTIONS OF SINE-GORDON EQUATION AND RELATED EQUATIONS IN NONLINEAR OPTICS

AU - CAUDREY, P J

AU - EILBECK, J C

AU - GIBBON, J D

AU - BULLOUGH, R K

PY - 1973

Y1 - 1973

M3 - Letter

VL - 6

SP - L112-L115

JO - Journal of Physics A: Mathematical and General

JF - Journal of Physics A: Mathematical and General

SN - 0305-4470

IS - 8

ER -